DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10367

Title: NUMERICAL SOLVABILITY OF HAMMERSTEIN INTEGRAL-EQUATIONS OF MIXED TYPE
Authors: GANESH, M
JOSHI, MC
Keywords: collocation
Issue Date: 1991
Publisher: OXFORD UNIV PRESS UNITED KINGDOM
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 11(1), 21-31
Abstract: We consider a mixed Hammerstein integral equation of the form [GRAPHICS] where -infinity < a < b < infinity, y, f(i), and k(i) (1 less-than-or-equal-to i less-than-or-equal-to m) are known functions and x is a solution to be determined. In this paper, we obtain existence, uniqueness, and numerical solvability of (I) under certain smoothness assumptions on the known functions y, f(i), and k(i).
URI: http://dx.doi.org/10.1093/imanum/11.1.21
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10367
http://hdl.handle.net/10054/10367
ISSN: 0272-4979
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback